# SDR DLM90050094

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 27,389 hours, 14,180 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APU WOULD NOT START.  REPLACED APU STARTER AND START CONTROL RELAY.  REPLACED WIRE AT B1-1058 PIN 5A.
